... is that normal or something I should report to my doctor? A friend of mine said that it happened to her too, and she cut it in half and took one half in the am and one half late afternoon, is this ok to do? I was considering trying this approach but don't know if this will decrease the effectiveness?
Phentermine - Rx-ed 37.5mg once daily but when I take it I feel severely wasted/stoned for ~1hr?
Added 25 Mar 2014:
The side effects are bad enough that I question whether or not I should be driving on it (something I need to do to get to work).
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2009 • 2 answers
Posted 11 Jan 2014 • 1 answer
Belviq - Does anyone else notice this pill undissolved in "poop"? I feel I've wasted my hard earned?
Posted 19 Mar 2018 • 0 answers
Posted 13 Apr 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers